On the maximum likelihood estimation of multivariate regression models containing serially correlated error components

J.R. Magnus, A.D. Woodland

Research output: Contribution to journalArticleScientificpeer-review

214 Downloads (Pure)
Original languageEnglish
Pages (from-to)707-725
JournalInternational Economic Review
Volume29
Issue number4
Publication statusPublished - 1988

Cite this

@article{21cf54a1ad57442b9c3df0bba24dbe6f,
title = "On the maximum likelihood estimation of multivariate regression models containing serially correlated error components",
author = "J.R. Magnus and A.D. Woodland",
year = "1988",
language = "English",
volume = "29",
pages = "707--725",
journal = "International Economic Review",
issn = "0020-6598",
publisher = "Wiley",
number = "4",

}

On the maximum likelihood estimation of multivariate regression models containing serially correlated error components. / Magnus, J.R.; Woodland, A.D.

In: International Economic Review, Vol. 29, No. 4, 1988, p. 707-725.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the maximum likelihood estimation of multivariate regression models containing serially correlated error components

AU - Magnus, J.R.

AU - Woodland, A.D.

PY - 1988

Y1 - 1988

M3 - Article

VL - 29

SP - 707

EP - 725

JO - International Economic Review

JF - International Economic Review

SN - 0020-6598

IS - 4

ER -